Sparsity and smoothness via the fused lasso
Article first published online: 13 DEC 2004
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 67, Issue 1, pages 91–108, February 2005
How to Cite
Tibshirani, R., Saunders, M., Rosset, S., Zhu, J. and Knight, K. (2005), Sparsity and smoothness via the fused lasso. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 67: 91–108. doi: 10.1111/j.1467-9868.2005.00490.x
- Issue published online: 13 DEC 2004
- Article first published online: 13 DEC 2004
- [Received September 2003. Final revision August 2004]
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!